# SDR DALA2023092707955

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 57,183 hours, 40,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB (BELOW FLOOR BEAM) STA Y=696 AND X=56 LH ADJACENT TO FRAME. (WINGBOX AREA). SUMMARY OF NRC 00118: CRACK ON WEB (BELOW FLOOR BEAM) STA Y=696 AND X=56 LH ADJACENT TO FRAME WAS REPAIRED PER PRI 612213-14 REV 2 AND ER/A 612213-14 REV ORIGINAL SECTION I: PERMANENT REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 25SEP23 (729 DAYS FROM 26SEP23). ADDITIONAL ENGINEERING AUTHORIZATION (ER/A) REVISION IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93 PER LOG PAGE 2988074. ASSOCIATED ER/A 14-612213 ADDED FOR AC 9527. (LP #2988778)
